09 Mar 2020
We want to welcome everyone to the New I Love Kratom Forum. We're constantly trying to improve the forum for our members. Please take the time to show our approved vendors some love. Check out our approved advertisers as well and feel free to post about your experience. If this is your first time to the site, make sure to register and do your first post in the "Introduce Yourself" section. Also, make sure do check out the "Approved Vendors" section of the forum to find great daily and weekly deals.

We would like to send out a special thanks to all of our advertisers and approved vendors. Be sure to check out their sites and try them out.

UPDATE: Gold Leaf Botanicals is doing a special 10% off and I had posted it incorrectly. That coupon should is now changed to ILKforum15%.

We would like to throw a big thanks out to all the vendors on this forum for being so awesome and a very very special thanks to our Moderators.

~ I Love Kratom Forum Staff
Read More...
Welcome to the I Love Kratom Forum! We encourage new members to post a short introduction of themselves in this forum category. Get to know each other and share you common interests.
  • Page:
  • 1

TOPIC: My morning dose making me throw up on my first dose of the day?

My morning dose making me throw up on my first dose of the day? 2 weeks 23 hours ago #49260

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Have a better day!
  • Posts: 5987
  • Karma: 92
  • Thank you received: 8485
Thehor!

So glad you found a healthy lifestyle solution for the problem. The follow up is is appreciated. You never know how many lurkers might appreciate your thread!
Laurie
The following user(s) said Thank You: Thehor, Tiggermanscrat, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 23 hours ago #49259

  • Thehor
  • Thehor's Avatar Topic Author
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 44
  • Karma: 2
  • Thank you received: 79

Laurie wrote: Please post an update on how you’re managing or resolving this, Thehor!


Hey Lori I took a while to update my experience ever since I started eating a banana in the morning then waiting 20 to 30 minutes I take my kratom and the problem has been gone so far. If I throw up again I’ll inform everyone. Hope this helps if anyone is going through this.
The following user(s) said Thank You: Laurie, Tiggermanscrat, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 2 days ago #49205

  • Somethingsacredgoinonhere
  • Somethingsacredgoinonhere's Avatar
  • Offline
  • Moderator
  • Moderator
  • Pizza and kratom ?
  • Posts: 219
  • Thank you received: 583
I’m with Laurie , we appreciate knowing the status with this ! Thx Laurie , hope it’s getting better Theor :)
Life is better with kratom !
The following user(s) said Thank You: Laurie, Tiggermanscrat

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 2 days ago #49204

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Have a better day!
  • Posts: 5987
  • Karma: 92
  • Thank you received: 8485
Please post an update on how you’re managing or resolving this, Thehor!
Laurie
The following user(s) said Thank You: Tiggermanscrat, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 4 days ago #49167

  • seven100
  • seven100's Avatar
  • Offline
  • Gold Boarder
  • Gold Boarder
  • Posts: 168
  • Karma: 7
  • Thank you received: 315
I had a similar problem during my first month taking kratom. I eventually realized it was because of Nasacort which I was using for allergies. If I had a serving of kratom in the morning around the same time that I used the Nasacort I would get sick and throw up the kratom. I just started using the Nasacort later in the day and that solved the problem for me. Eventually I realized that the kratom was eliminating all of my allergy symptoms anyway, so I was able to stop taking the Nasacort altogether.

So yeah, if there's some other supplement or medication you've recently started taking that could be the culprit.
The following user(s) said Thank You: Laurie, Tiggermanscrat, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 5 days ago #49156

  • Thehor
  • Thehor's Avatar Topic Author
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 44
  • Karma: 2
  • Thank you received: 79
Thank you Babel. Yes this has been just happening recently. It happened today again and now I’m scared to take my morning dose. I take about 2 grams but yes it’s on an empty stomach I will try to eat a little so
Thing tomorrow before my first try at the dose and see if it works, I hope I don’t throw up the banana.

[quote="Somethingsacredgoinonhere"
post=49151]Hey Theor, I’m sorry thats been happening, , Sounds possible it’s to strong of a dose or the alkaloids hitting your stomach to much to soon from waking up . Babel gave you solid advice... def make sure your hydrated and have a little bit of food in your stomach....I’d add to what Babel said by suggesting taking half your dose amount , see how that does with your system ....45-60 minutes later take your second half if you feel the need to take more . This used to happen to my wife from time to time , like you , even though she’s been taking kratom for about year .

Has anything changed in diet recently ? Or supplement intake ? I don’t think we actually narrowed down the reason for this happening with my sweetie , but I remember it was more frequent after taking vitamins/ supplements and kratom .

Banana, yogurt or something like Babel suggested is a good idea . Wait till your body has started to digest a liilte bit .


Please check back in and let us know if this advice helps , things get better or stay the same[/quote]
The following user(s) said Thank You: Laurie, Tiggermanscrat, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 5 days ago #49151

  • Somethingsacredgoinonhere
  • Somethingsacredgoinonhere's Avatar
  • Offline
  • Moderator
  • Moderator
  • Pizza and kratom ?
  • Posts: 219
  • Thank you received: 583
Hey Theor, I’m sorry thats been happening, , Sounds possible it’s to strong of a dose or the alkaloids hitting your stomach to much to soon from waking up . Babel gave you solid advice... def make sure your hydrated and have a little bit of food in your stomach....I’d add to what Babel said by suggesting taking half your dose amount , see how that does with your system ....45-60 minutes later take your second half if you feel the need to take more . This used to happen to my wife from time to time , like you , even though she’s been taking kratom for about year .

Has anything changed in diet recently ? Or supplement intake ? I don’t think we actually narrowed down the reason for this happening with my sweetie , but I remember it was more frequent after taking vitamins/ supplements and kratom .

Banana, yogurt or something like Babel suggested is a good idea . Wait till your body has started to digest a liilte bit .


Please check back in and let us know if this advice helps , things get better or stay the same
Life is better with kratom !
The following user(s) said Thank You: Laurie, Thehor, Tiggermanscrat, Babel-17, CanadianTW

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 5 days ago #49147

  • Babel-17
  • Babel-17's Avatar
  • Away
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 644
  • Karma: 16
  • Thank you received: 1957
I'd try drinking a good amount of liquid first, enough that you need to take a pee. That way you'll know things are percolating in your body. I guess you could also try eating a small amount of oatmeal, or cereal, and wait at least a half hour after that before trying any Kratom.
The following user(s) said Thank You: Laurie, Thehor, Tiggermanscrat, CanadianTW, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

My morning dose making me throw up on my first dose of the day? 2 weeks 6 days ago #49146

  • Thehor
  • Thehor's Avatar Topic Author
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 44
  • Karma: 2
  • Thank you received: 79
So I’ve been taking kratom for a little over a year for daily pain and anxiaty. Everything seems to be working fine until recently every time I wake up I take 2 grams of green and now I take it and like 10 minutes later I get gag reflex and just throw up the kratom. Any tips? Should I eat something before wait longer to take it? Should I mix it wit something else? I currently take it with water. After I throw up the kratom I’m able to eat and take my normal dose again so it’s very weird.
The following user(s) said Thank You: Laurie, Tiggermanscrat, Babel-17, CanadianTW, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Last edit: by Thehor.
  • Page:
  • 1
Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.219 seconds